# SDR SIMA20150602005

- Difficulty date: June 2, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 29,534 hours, 25,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ADJACENT TO 1A INOPERATIVE.    INSPECTED AND FOUND NO DEFECTS NOTED.  NORMAL OPS IAW AMM 33-50-00.
